# SDR LR7A2023060503294

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,078 hours, 34,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 372331
- Condition: Cracked
- Location: Lh Mlg Ww Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200, FOUND LH MLG WHEEL WELL BEAM WEB CRACKED AT FS557, LBL64.5, WL171. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-12.    NR# 1000956116 / PSE# 53-40-14, AD 2012-06-09
